Volume 15, Issue 3
Some Remark on the Weighted Euler Integrator

M. Puta

DOI:

J. Comp. Math., 15 (1997), pp. 288-288.

Published online: 1997-06

Preview Full PDF 144 1739
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-15-288, author = {}, title = {Some Remark on the Weighted Euler Integrator}, journal = {Journal of Computational Mathematics}, year = {1997}, volume = {15}, number = {3}, pages = {288--288}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9206.html} }
TY - JOUR T1 - Some Remark on the Weighted Euler Integrator JO - Journal of Computational Mathematics VL - 3 SP - 288 EP - 288 PY - 1997 DA - 1997/06 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9206.html KW - AB -
M. Puta. (2019). Some Remark on the Weighted Euler Integrator. Journal of Computational Mathematics. 15 (3). 288-288. doi:
Copy to clipboard
The citation has been copied to your clipboard